Maxine Posted January 20, 2011 Report Share Posted January 20, 2011 Sorry, haven't been on here in a while-----------I have a lot going on with POTS, EDS, and spine issues/instability, and I have already made an attempt to type it all out, and it ended up being deleted by accident when I had too many pages going at once.I had a question about omega 3s and vitamin D. I know I have posted about vitamin D before, but I'm doing it again.Do any of you notice more POTS symptoms/irregular heart beats when taking omega 3 or vitamin D? IT seems even the 85mg aspirin seems to cause skipped heart beats. When I went to my PCP he did some blood work on lipids along with other blood work. The tryclicerides came out hihg at 350. I don't know how, as my diet is the same as it was when they actually went down to normal on the last blood test, so I don't understand at all. My weight even went down. Anyway, for some reason, I seem to have problems with irregular heart beats with vitamine D, omega 3s, and baby aspirin. Could it be part of the blood thinning combine with the poor vascular tone causing more blood pooling-----possibly at a faster rate.Any insight to this weird problems would be much appreciated! Thanks,Maxine :0) Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.